# SDR IPXA2024010279690

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 29,760 hours, 19,752 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 731378
- Part serial: 0649
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, L AFT FUEL PUMP PRESS, R FWD FUEL PUMP PRESS, EQP COOLING OVHT, PROBE HEAT, L AOA, AND EQPT CLG FAN STATUS. EICAS MSG. DECLARED EMERGENCY. VISUALLY INSPECTED C901 IN P31 PANEL FOR LOOSE OR BROKEN LUGS/TERMINALS AS REQUESTED BY TECH SUPPORT, NOTED NO LOOSE OR BROKEN LUGS. C/W SYSTEM TEST OF EQUIPMENT COOLING SYSTEM REFERENCE: TASK 21-58-00-735-068-011, NO DEFECTS NOTED . NEEDS FURTHER TROUBLESHOOTING FOUND C310 115VAC BUS L SECTION 3 CIRCUIT BREAKER REQUIRED LOW EFFORT TO PULL. REPLACED C310. INSPECTED P31 PANEL AREA NO DEFECTS NOTED. FOUND F/D EQUIPMENT COOLING SUPPLY FAN 1 HAD CURRENT IMBALANCE. REPLACED B10139 SUPPLY FAN. CHECKED CURRENT DRAW OF PITOT AND AOA HEATERS; FOUND NORMAL CURRENT DRAW WHEN ON AND NO CURRENT DRAW WHEN OFF. RAN ENGINES ACCOMPLISHED POWER QUALITY CHECK FOR THE L AC BUS SECT. 3. MAXIMUM CURRENT IMBALANCE 7%. BREAKER REMAINED IN DURING TESTS.
